# SDR FDEA201803100641

- Difficulty date: March 10, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 53,094 hours, 23,669 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53612519200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK LAV FLOOR SUPPORT HAS CORROSION FROM FR-11 TO 14, Y953. CLEANED AREA IAW AMM 12-21-12. UPON INVESTIGATION FOUND SUPP EXFOLIATED OUT OF LIMITS. REMOVED FLOOR SUPP Y953 FR 11 TO 15A IAW SRM 51-40-21. FABBED FLOOR SUPP NEW ON T18/132802, IAW SRM 53-12-15, LOCATED & DRILLED NEW   FLOOR SUPP IAW SRM 51-40-44. INSTALLED FLOOR SUPP IAW SRM 51-40-21.  MAJOR REPAIR.
